RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 1, Pages 13–22 (Mi tmf5857)  

This article is cited in 2 scientific papers (total in 2 papers)

Invertibility of elements in infinite-dimensional Grassmann–Banach algebras

V. D. Ivashchuk


Abstract: It is shown that in an arbitrary infinite-dimensional Grassmann–Banach algebra over a complete normed field $K$ and belonging to the family considered in the author's earlier [1] an element $a$ is invertible if and only if $a(\varnothing)\ne0_K$. An expression is obtained for the inverse element.

Full text: PDF file (683 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:1, 682–688

Bibliographic databases:

Received: 10.11.1989

Citation: V. D. Ivashchuk, “Invertibility of elements in infinite-dimensional Grassmann–Banach algebras”, TMF, 84:1 (1990), 13–22; Theoret. and Math. Phys., 84:1 (1990), 682–688

Citation in format AMSBIB
\Bibitem{Iva90}
\by V.~D.~Ivashchuk
\paper Invertibility of~elements in~infinite-dimensional Grassmann--Banach algebras
\jour TMF
\yr 1990
\vol 84
\issue 1
\pages 13--22
\mathnet{http://mi.mathnet.ru/tmf5857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070343}
\zmath{https://zbmath.org/?q=an:0760.46044}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 1
\pages 682--688
\crossref{https://doi.org/10.1007/BF01017192}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FA15100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5857
  • http://mi.mathnet.ru/eng/tmf/v84/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, Theoret. and Math. Phys., 91:1 (1992), 336–345  mathnet  crossref  mathscinet  zmath  isi
    2. V. D. Ivashchuk, “Tensor Banach algebras of projective type. II. The $l_1$ case”, Theoret. and Math. Phys., 91:2 (1992), 462–473  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:47
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019